# SDR FDEA202001090065

- Difficulty date: January 9, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 83,314 hours, 19,387 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0061501
- Condition: Damaged
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LEFT HAND FRAME AT YOKE AREA STATION 535 LONGERON 19 LEFT FOUND DAMAGED .  CABIN - LEFT HAND FRAME AT YOKE AREA STATION 535 LONGERON 19 LEFT DAMAGE FOUND TO   EXCEED LIMIT AS PER SRM 53-00-00-2R FIGURE 205 ALLOWABLE DAMAGE , AND REPAIRED AS   PER SRM 53-20-07-2R FIGURE 202 REPAIR 1 . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
